# SDR AU960225

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 76
- System (JASC): 3210 · Main Landing Gear
- Part: A Frame
- Part number: 10581002367
- Condition: Broken
- Location: Main Gear Sys
- Component: Beech, B76
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH MAIN LANDING GEAR 'A' FRAME ASSEMBLY BROKEN AT CORROSION  TREATMENT HOLE AS INDICATED IN BEECH SB 2361 (AD/BEECH76/18)
